Alert archive / Louisiana / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 27, NWS Shreveport, LA

March 26, 2011Jackson Parish, Louisiana

NWS Shreveport, LA issued this severe thunderstorm warning at Mar 26, 2011, 10:57 PM CDT for Jackson Parish, Louisiana. It was in force for 38 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Mar 26, 2011, 10:57 PM CDT (03:57 UTC)
Expired
Mar 26, 2011, 11:35 PM CDT
In force
38 min
Issued by
NWS Shreveport, LA
Area
Storm-based polygon

County Jackson Parish, LA

The radar

The Shreveport radar (KSHV), 132 km from the middle of the area, began a volume at 04:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Mar 26, 11:13 PM CDTHAIL 0.75Quitman, LA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Shreveport, LA (KSHV), launched 00:00Z, 4.0 hours before the alert went out and 124 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Shreveport, LA at 00:00Z on 2011-03-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 570 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Shreveport, LA at 00:00Z on 2011-03-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 60 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
570 J/kg
Mixed-layer CIN
-102 J/kg
Mixed-layer LCL
2222 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
60 m²/s²
0-3 km storm-relative helicity
123 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

773 
WUUS54 KSHV 270357
SVRSHV
LAC049-270445-
/O.NEW.KSHV.SV.W.0027.110327T0357Z-110327T0445Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE SHREVEPORT LA
1057 PM CDT SAT MAR 26 2011

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  JACKSON PARISH IN NORTH CENTRAL LOUISIANA...
  THIS INCLUDES THE CITY OF JONESBORO...

* UNTIL 1145 PM CDT

* AT 1056 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER TO GOLF BALL SIZE 
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS     
  LOCATED 12 MILES NORTHWEST OF JONESBORO...AND MOVING EAST          
  SOUTHEAST AT 40 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  QUITMAN...HODGE...NORTH HODGE...EAST HODGE...CHATHAM AND EROS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS IS A DANGEROUS STORM. IF YOU ARE IN ITS PATH...PREPARE
IMMEDIATELY FOR DAMAGING WINDS...DESTRUCTIVE HAIL...AND DEADLY CLOUD
TO GROUND LIGHTNING. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING BUT AWAY FROM WINDOWS.

&&

LAT...LON 3216 9231 3221 9277 3245 9277 3242 9241
      3231 9230 3223 9230
TIME...MOT...LOC 0356Z 279DEG 33KT 3235 9281

$$

15
1 follow-up statement
813 
WWUS54 KSHV 270435
SVSSHV

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1135 PM CDT SAT MAR 26 2011

LAC049-270444-
/O.CAN.KSHV.SV.W.0027.000000T0000Z-110327T0445Z/
JACKSON LA-
1135 PM CDT SAT MAR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR JACKSON PARISH IS CANCELLED...

THE SEVERE THUNDERSTORM THAT MOVED ACROSS THE QUITMAN COMMUNITY IN 
NORTHERN JACKSON PARISH HAS WEAKENED AND WAS NO LONGER SEVERE. 
HENCE...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED. 

LAT...LON 3216 9231 3221 9277 3245 9277 3242 9241
      3231 9230 3223 9230
TIME...MOT...LOC 0434Z 270DEG 36KT 3234 9240

$$

15

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Shreveport, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 26, 10:24 PM CDT, 33 minutes earlier.

Area forecast discussion, Mar 26, 10:24 PM CDT, 33 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SHREVEPORT LA
1024 PM CDT SAT MAR 26 2011

.DISCUSSION...
DEVELOPING LINE OF SHOWERS AND THUNDERSTORMS WAITING FOR THE
WATCH TO EXPIRE BEFORE REALLY LIGHTING UP THE RADAR OVER NORTHWEST
LA. THE PRIMARY THREAT FOR ANY STRONG TO SEVERE STORMS WILL BE
HAIL AT THIS POINT. THE COLD FRONT IS DROPPING TEMPS A GOOD 15
DEGREES UPON PASSAGE IN A FEW SPOTS AND WILL PUSH SOUTH OF THE CWA
WELL PRIOR TO DAYBREAK. AT THIS TIME...THE BOUNDARY STRETCHES FROM
RUSK TEXAS...TO MONROE LA. WE MADE SOME CHANGES TO SKY GRIDS GOING
MOSTLY CLOUDY OR BECOMING AND ADJUSTED THE ADJUSTED POPS SINCE THE
WATCHES EXPIRATION. LOADED IN NEW NAM DEW POINTS AND WINDS THROUGH
DAYLIGHT TOMORROW. /24/

&&

.AVIATION...
A COLD FRONT CONTINUES TO DRIFT SSE ACROSS E TX/N LA THIS
EVENING...AND EXTENDS JUST S OF A JSO...TO SHV...TO F24...TO NEAR
MLU LINE AS OF 0215Z. ISOLATED CONVECTION WILL REMAIN POSSIBLE THROUGH
06Z FOR AREAS ALONG/S OF THIS BNDRY...HOWEVER CONFIDENCE REMAINS LOW
AS WEAK UPPER LEVEL FORCING AND WANING LOW LEVEL INSTABILITY WILL
LIMIT ANY ADDITIONAL DEVELOPMENT. VFR CIGS CONTINUE ALONG/JUST
BEHIND THE FRONT...BUT A LARGE AREA OF LOW MVFR CIGS OVER SE OK/SW
AR WILL QUICKLY SPILL SWD TONIGHT...AFFECTING THE TXK/ELD TERMINALS
BEFORE 06Z...AND THE E TX/N LA TERMINALS BETWEEN 06-12Z. THESE CIGS
MAY BECOME IFR OVER THE ELD/MLU TERMINALS LATE...WITH THESE LOW CIGS
AREAWIDE EXPECTED TO LINGER/ONLY IMPROVE SLOWLY AFTER 17Z AREAWIDE.
DESPITE THE FRONT STALLING ALONG THE LA COAST SUNDAY MORNING...SRLY
WINDS ABOVE 2.5KFT WILL ALLOW FOR OVERRUNNING TO OCCUR AREAWIDE
DURING THE AFTERNOON...AS A WEAK SHORTWAVE TRAVERSES EWD ACROSS THE
REGION. THUS...CAN/T RULE OUT SCT -SHRA WITH ISOLATED -TSRA DURING
THE LATE AFTERNOON/EARLY EVENING...PRIMARILY ALONG/N OF I-20. THESE
MVFR CIGS WILL PERSIST THROUGH MONDAY MORNING BEFORE LIFTING. NNW
WINDS 10-15KTS BEHIND TO FRONT THIS EVENING WILL VEER AND BECOME NNE
5-10KTS AFTER 06Z...AND CONTINUE THROUGH THE REMAINDER OF THE TAF
PERIOD. /15/

&&

.PREV DISCUSSION... /ISSUED 340 PM CDT SAT MAR 26 2011/

DISCUSSION...
SLOWING AND DEEPENING UPPER TROF MOVG SLOWLY ACROSS MS RIVER
VALLEY. TRAILING SFC LOW SHOWING UP VIVIDLY ON VISIBLE SATELLITE
AND LAPS DATA..WITH TRIPLE POINT NEAR DEQUEEN...COLD FRONT
EXTENDING SW TO JUST WEST OF TYR...AND WARM FRONT JUST NORTH OF
TXK AND ELD. DEVELOPING CU FIELDS WITH CAPES REACHING AROUND 2500
J/KG...SUGGEST TEMPS IN MID 80S COMING CLOSE TO BREAKING CAP DURG
LATE AFTN. STEEP LAPSE RATES SUGGEST POSSIBLE LARGE HAIL AS MAIN
SVR THREAT...UNIDIRECTIONAL WIND FLOW SUGGEST TORNADIC THREAT
LIMITED TO WARM FRONTAL BOUNDARY LOCATION...MAINLY SOUTHCENTRAL
AR...AND EXTREME NORTHCENTRAL LA. MOISTURE ALSO BECOMES SPARSER
FURTHER TO THE WEST. SHORT WAVE...NOT EVIDENT ON PREVIOUS MODELS...
SEEN ON LATEST NAM AND ECMWF TO DIVE INTO CWA TOMORROW...WITH STRONG
ISENTROPIC LIFT. GOING WITH 40 TO 50 PERCENT POPS...BUT MAY BECOME
WIDESPREAD IN COVERAGE. A SUBSEQUENT SHORT WAVE ARRIVING LATE
MONDAY NIGHT WILL LIKELY TRACK FURTHER NORTH...SO KEEPING CHANCE
IN NORTHERN CWA INTO TUESDAY...MORE UNCERTAIN FURTHER SOUTH.
MOISTURE BECOMES TRAPPED IN INVERSION WITH THIS COLD AIR IN PLACE.
CLOUDY AND UNSEASONALLY COOL FOR MUCH OF THE WEEK...WITH A LARGE
UPPER LOW DEVELOPING OVER TX BY THURSDAY. RAINFALL MAY BE MORE
CONVECTIVE ON THURSDAY....THAN OVERRUNNING SHORTWAVE ACTIVITY
EARLIER IN THE WEEK. FINALLY...DRY AIR IN FLOW BECMG ZONAL ON TAP
FOR THE UPCOMING WEEKEND IN THE EXTENDED./VII/.

AVIATION...

FOR AVIATION...EXPECT MOSTLY SCATTERED TO BROKEN CLOUDS AROUND 5 KFT
FOR THE REMAINDER OF THE AFTERNOON AND THIS EVENING. EXCEPTION MAY
BE MVFR CIGS AND VISIBILITY IN THE VICINITY OF A COLD FRONT...
CURRENTLY FROM SOUTHEAST OKLAHOMA INTO NORTHEAST TEXAS. THE FRONT
WILL MOVE SOUTHEAST AROUND 25 KTS AND SHOULD REACH DEEP EAST TEXAS
AND NORTH CENTRAL LOUISIANA BY 03Z THIS EVENING. SURFACE WINDS
PRECEDING THE FRONT MAY CREATE SOME HAZARDS FOR LIGHT AIRCRAFT...
WITH SOUTHWEST WINDS OF 15 TO 20 KTS AND GUST APPROACHING 30 KTS AT
TIMES. AFTER FRONTAL PASSAGE WINDS WILL SHIFT TO THE NORTHWEST AT
SPEEDS AROUND 10 KTS WITH GUSTS TO 20 KTS. ISOLATED TSTMS WILL ALSO
CREATE FLIGHT HAZARDS...ALONG AND AHEAD OF THE FRONT THROUGHOUT MUCH
OF THE AFTERNOON AND EVENING. COVERAGE OF STORMS WILL INCREASE THIS
EVENING ACROSS SOUTHCENTRAL AR AND NORTHCENTRAL LA. FOLLOWING
FRONTAL PASSAGE THIS EVENING AND CONTINUING INTO SUNDAY...EXPECT
OVERCAST CIGS BETWEEN 1 AND 2 KFT.  /14/

&&

.PRELIMINARY POINT TEMPS/POPS...
SHV  49  56  47  66  56 /  10  40  30  10  10
MLU  49  56  48  66  59 /  40  40  40  10  10
DEQ  42  49  41  62  49 /  10  50  20  10  30
TXK  44  51  42  60  51 /  10  50  20  10  20
ELD  45  52  41  61  52 /  10  50  30  10  10
TYR  48  55  49  65  59 /  10  40  20  10  10
GGG  49  56  48  64  58 /  10  40  20  10  10
LFK  55  62  53  71  65 /  20  40  30  10  10

&&

.SHV WATCHES/WARNINGS/ADVISORIES...
AR...NONE.
LA...NONE.
OK...NONE.
TX...NONE.
&&

24/15
Hazardous weather outlook, Mar 26, 11:47 AM CDT, 11 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SHREVEPORT LA
1147 AM CDT SAT MAR 26 2011

ARZ050-051-059-060-070-071-LAZ017-OKZ077-TXZ096-097-108>112-
124>126-136>138-149>153-165>167-271700-
SEVIER-HOWARD-LITTLE RIVER-HEMPSTEAD-MILLER-LAFAYETTE-SABINE LA-
MCCURTAIN-RED RIVER-BOWIE-FRANKLIN-TITUS-CAMP-MORRIS-CASS-WOOD-
UPSHUR-MARION-SMITH-GREGG-HARRISON-CHEROKEE-RUSK-PANOLA-
NACOGDOCHES-SHELBY-ANGELINA-SAN AUGUSTINE-SABINE TX-
1147 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST
ARKANSAS...NORTHWEST LOUISIANA...SOUTHEAST OKLAHOMA...EAST TEXAS
AND NORTHEAST TEXAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
ISOLATED SHOWERS AND THUNDERSTORMS MAY DEVELOP LATER THIS
AFTERNOON AND EVENING AS AFTERNOON HEATING DESTABILIZES THE
ATMOSPHERE. HOWEVER...ANY STORMS THAT DEVELOP ARE EXPECTED TO
REMAIN BELOW SEVERE LIMITS. NO HAZARDOUS WEATHER IS EXPECTED AT
THIS TIME.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF
THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON
TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

ARZ061-072-073-LAZ001>006-010>014-018>022-271700-
NEVADA-COLUMBIA-UNION AR-CADDO-BOSSIER-WEBSTER-CLAIBORNE-LINCOLN-
UNION LA-DE SOTO-RED RIVER-BIENVILLE-JACKSON-OUACHITA-
NATCHITOCHES-WINN-GRANT-CALDWELL-LA SALLE-
1147 AM CDT SAT MAR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
ARKANSAS...SOUTHWEST ARKANSAS...NORTH CENTRAL LOUISIANA AND
NORTHWEST LOUISIANA.

.DAY ONE...THIS AFTERNOON AND TONIGHT...
SCATTERED SHOWERS AND THUNDERSTORMS MAY POSSIBLY DEVELOP ALONG A
COLD FRONT LATER THIS AFTERNOON...AS THE FRONT...AIDED BY
AFTERNOON HEATING...BEGINS TO MOVE TO THE SOUTH AND EAST. MOST
STORMS ARE EXPECTED TO REMAIN BELOW SEVERE
LIMITS...HOWEVER...STRONGER STORMS MAY BE CAPABLE OF PRODUCING
HAIL.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...
A MORE ACTIVE WEATHER PATTERN THIS WEEK WILL BRING A RETURN OF
THUNDERSTORM ACTIVITY TO THE AREA THIS WEEK...MAINLY ON
TUESDAY...AND AGAIN ON THURSDAY. HOWEVER...NO HAZARDOUS WEATHER IS
EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...
SPOTTER ACTIVATION IS NOT ANTICIPATED AT THIS TIME.

VII

In the hours before

Special weather statement, Mar 26, 7:30 PM CDT, 3 hours 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
730 PM CDT SAT MAR 26 2011

ARZ071-072-LAZ002-270115-
BOSSIER-COLUMBIA-LAFAYETTE-
730 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 815 PM CDT...FOR THE FOLLOWING
COUNTIES AND PARISHES...

IN SOUTHWEST ARKANSAS...
     COLUMBIA AND LAFAYETTE...
IN NORTHWEST LOUISIANA...
     BOSSIER...

INCLUDING THE FOLLOWING LOCATIONS...
     BRADLEY...BUSSEY...EMERSON...MACEDONIA...SMITHLAND...TAYLOR AND
     WELCOME...

AT 728 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 6 MILES SOUTHWEST OF BRADLEY...OR 16
MILES WEST OF SPRINGHILL...MOVING NORTHEAST AT 40 MPH.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM.

VII
Local storm report, Mar 26, 9:31 PM CDT, 1 hour 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SHREVEPORT LA
931 PM CDT SAT MAR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     HAIL             6 E BRADLEY             33.10N 93.55W
03/26/2011  E0.50 INCH       LAFAYETTE          AR   LAW ENFORCEMENT

            THE HAIL FELL NEAR LAKE ERLING.

&&

15
Special weather statement, Mar 26, 10:00 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1000 PM CDT SAT MAR 26 2011

LAZ003-012-270345-
BIENVILLE-WEBSTER-
1000 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1045 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     WEBSTER AND BIENVILLE...

INCLUDING THE FOLLOWING LOCATIONS...
     HEFLIN AND RINGGOLD...

AT 1000 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 7 MILES SOUTHWEST OF HEFLIN OVER
LAKE BISTINEAU...OR 15 MILES SOUTH OF MINDEN...MOVING EAST AT 30 MPH.

HALF INCH TO PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED
WITH THIS STORM. SHOULD THIS STORM INTENSIFY...A SEVERE THUNDERSTORM
WARNING WILL BE NEEDED.

15
Special weather statement, Mar 26, 10:38 PM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SHREVEPORT LA
1038 PM CDT SAT MAR 26 2011

LAZ011-012-018-270445-
BIENVILLE-NATCHITOCHES-RED RIVER-
1038 PM CDT SAT MAR 26 2011

...SIGNIFICANT WEATHER ADVISORY...

THE NATIONAL WEATHER SERVICE IN SHREVEPORT HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY...EFFECTIVE UNTIL 1145 PM CDT...FOR THE FOLLOWING
PARISHES...

IN NORTHWEST LOUISIANA...
     BIENVILLE...RED RIVER AND NATCHITOCHES...

INCLUDING THE FOLLOWING LOCATIONS...
     ASHLAND...CASTOR...CHESTNUT...CRICHTON...FRIENDSHIP...
     GOLDONNA...HALL SUMMIT...LOGGY BAYOU...LUCKY...MARTIN...SALINE
     AND WOMACK...

AT 1038 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
DETECTING A STRONG THUNDERSTORM 12 MILES SOUTHWEST OF RINGGOLD...OR
10 MILES WEST OF HALL SUMMIT...MOVING EAST AT 35 MPH.

PENNY SIZE HAIL...AND WINDS 30 TO 40 MPH ARE EXPECTED WITH THIS
STORM. SHOULD THIS STORM INTENSIFY...A SEVERE THUNDERSTORM WARNING
WILL BE NEEDED.

15

The office that day

Everything else NWS Shreveport, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 26, 7:34 PM CDTSevere Thunderstorm WarningSHVBossier, Webster25 min
Mar 26, 10:11 PM CDTSevere Thunderstorm WarningSHVBienville, Lincoln, Webster64 min
Mar 27, 4:34 AM CDTSevere Thunderstorm WarningSHVBienville, Jackson, Lincoln, Ouachita56 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.